# SDR AALA2009021600123

- Difficulty date: February 9, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE LOWER SKIN INBOARD WEDGE.  REMOVED TEMPORARY REPAIR, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FLUSH PERMANENT REPAIR DOUBLER AND FILLER PER SRM 57-01-00 FIGURE 5 SHEET 2.
